# SDR ASAA2022120941173

- Difficulty date: December 9, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 54,222 hours, 15,942 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Nipple
- Part number: J534P03
- Condition: Blocked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TREND DATA SHOWS #1 ENGINE OIL PRESSURE GREATER THAN NORMAL AT TAKEOFF AND CRUISE.  GROUNDED - YES. OIL DAMPENING TUBE NIPPLE REPLACED ON ASA MIG-2C # 40-0038697 ITEM #3.
